# SDR SWIA2025071600427

- Difficulty date: April 27, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR HINGE FUSELAGE SIDE AFT LUG LANDING IS GOUGED.  REPAIRED PAX DOOR HINGE FUSELAGE SIDE AFT LUG LANDING IAW REO 670-53-21-582 REV -F. COMPLIED WITH ST CARD 51-900-1002-SKY
